RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 9, Pages 17–26 (Mi ivm8926)  

A problem with nonlocal initial data for one-dimensional hyperbolic equation

S. V. Kirichenkoa, L. S. Pul'kinab

a Chair of Higher Mathematics, Samara State University of Railway Transport, 18 1st Bezymyannyi Lane, Samara, 443066 Russia
b Chair of Equations of Mathematical Physics, Samara State University, 1 Akad. Pavlov str., Samara, 443011 Russia

Abstract: In this article we consider a boundary-value problem for hyperbolic equation with nonlocal initial data in integral form. We prove the existence and uniqueness of generalized solution.

Keywords: hyperbolic equation, nonlocal problem, integral conditions, generalized solution.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:9, 13–21

Document Type: Article
UDC: 517.956
Received: 18.03.2013

Citation: S. V. Kirichenko, L. S. Pul'kina, “A problem with nonlocal initial data for one-dimensional hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 9, 17–26; Russian Math. (Iz. VUZ), 58:9 (2014), 13–21

Citation in format AMSBIB
\Bibitem{KirPul14}
\by S.~V.~Kirichenko, L.~S.~Pul'kina
\paper A problem with nonlocal initial data for one-dimensional hyperbolic equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 9
\pages 17--26
\mathnet{http://mi.mathnet.ru/ivm8926}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 9
\pages 13--21
\crossref{https://doi.org/10.3103/S1066369X14090023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906213324}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8926
  • http://mi.mathnet.ru/eng/ivm/y2014/i9/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:304
    Full text:101
    References:36
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019